MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB

ARGON MEDICAL DEVICES TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM; TLAB
Model Number TL-19
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The investigation is in progress and a follow-up report will be provided once completed.
 
Event or Problem Description
Tip (distal 5mm) of the sheath seemed to tear away and almost dislodge during the procedure.Sheath stayed intact.
 
Event or Problem Description
Follow up.

Brand Name
TRANSJUGULAR LIVER ACCESS BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10840513
Report Number1625425-2020-00707
Device Sequence Number3315684
Product Code DYB
UDI-Device Identifier00886333218516
UDI-Public00886333218516
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model NumberTL-19
Device Catalogue NumberTL-19
Device Lot Number1451428
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1